# SDR SWIA201436477

- Difficulty date: February 25, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 29,914 hours, 25,045 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Solenoid Valve
- Condition: Failed
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERWHELMING SMELL OF FUEL WHEN THE APU STARTS UP.  FLT 6331 REPLACED APU FUEL SHUTOFF SOLENOID VLV IAW AMM.
